AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Defect Relation of Meromorphic Maps on Parabolic Manifolds
George Lawrence Ashline, Saint Michael's College, Colchester, VT

Memoirs of the American Mathematical Society
1999; 78 pp; softcover
Volume: 139
ISBN-10: 0-8218-1069-3
ISBN-13: 978-0-8218-1069-9
List Price: US$48
Individual Members: US$28.80
Institutional Members: US$38.40
Order Code: MEMO/139/665
[Add Item]

Request Permissions


Graduate students and research mathematicians working in several complex variables and analytic spaces.

Table of Contents

  • Introduction
  • Parabolic manifolds and the Ricci functions
  • Jacobian sections for complex manifolds
  • Preparations
  • Lemma of the logarithmic derivative on parabolic manifolds
  • Fields and vector spaces of meromorphic maps
  • Steinmetz map and automorphisms of \(Z(p)\)
  • Important lemmata
  • Main identity
  • Functions \(\theta_\alpha\) and \(\Lambda\)
  • Product to sum estimates
  • Moving targets and the defect relation
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia